Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Inferences under a Class of Finite Mixture Distributions Based on Generalized Order Statistics"
written by Abd EL-Baset A. Ahmad, Areej M. AL-Zaydi,
published by Open Journal of Statistics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top